can anyone tell me how soon i might expect to experience side effects? i took my first dose today. i'm waiting for the sky to fall at any moment. any chance i'll escape the awful sounding side effects of this drug? hopefully someone out there has had a good experience with this cancer drug. thank you. m.pitts
8 Nov 2010
I have not had that drug but I looked up the side effects on the internet. Sounds like it could get nasty but it said to call your doctor about each one and tells exactly how to decide when to call.
I took Aromasin last year (hormone blocker) and it took a month for the side effects to get impossible to bear.
I am starting some sort of chemo next week. See the Dr. Wed. New spots on my liver.
Search on "Xeloda side effects", you probably already have done that but if you are like me you can only absorb so much of that stuff at one time.
Good luck and best wishes.
15 Nov 2010
I began to experience hand/foot side effects within 11 days of my initial dose. However, I was on 4000 mg per day at that time. Since then I have been reduced to 2500 mg. Drink water constantly. Use bag balm on the feet and cover with cotton socks. You might need to do similarly with your hands. Use lots of lotion. Take B6 and Fish Oil. I've done ok on Xeloda. Better than intravenous tx. Have not lost hair, no nausea and I just finished my third dose. Side effects seem to come and go. However, have now developed a bothersome eye infection and I am tired. I think you really need to listen to your body and pace yourself. I continue to do Hatha Yoga.
25 Nov 2011
I am on my fourth cycle, and so far the only symptoms are the tingling sensations from the cold and a little diarahia are the most prominent side effects. A little tired most days, but can forge ahead! No hair loss yet, actually my hair is growingband the texture has changed! My cycle consist of two weeks of Xeloda 5000 MG per day, third week consist of one treatment of Oxalipatin IV!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My sister has metastatic breast cancer that has spread to several organs including her stomach. She currently has a j tube for feeding to her small ...
0 answers • 18 Jul 2010
Been on Xeloda 1 1/2 years' now - major side effect is hand and foot syndrome. I use Bag Balm esp at night and try to lubricate during day but ...
4 answers • 7 Apr 2011
... months but it was not helping with her liver tumor. Now she is in pain. IS pain a normal side effect. Carole W
1 answer • 29 Mar 2013
This is my 2nd time (2nd cycle)that i've been taking xeloda. Breast cancer and it recur on my liver. Twice had water in lungs.
1 answer • 6 May 2013
Looking for a way to reduce the tenderness if the hands & feet.
1 answer • 14 Nov 2013